# SDR AALA991430

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT LIGHT ABOVE AFT ENTRY DOOR DOES NOT TEST.  REPLACED EMERGENCY EXIT LIGHT ABOVE AFT ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
